# SDR DALA13004713317

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 25,296 hours, 3,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - ZONE 220, SEAT TRACK -Y953 CORRODED AT FR16A, FR15C CORR. SEAT TRACK -Y953 AT FR16A AND FR15C.  REMOVED IAW SRM 51-74-00 FOUND EXCEED LIMITS IAW SRM 53-11-15, FIG 101. FR15C MATERIAL REMOVED:0.041", L=1"XW=0.5", FR16A MATERIAL REMOVED:0.040", L=1.5,W=0.5". ORIGINNAL THK:0.180".  REPAIR CARRIED OUT IAW PRI 510100-14, REV 0.
